Feds checking post-vaccine seizures in young kids
Key Excerpts from Article on Website of USA Today/Associated Press
Posted: January 31st, 2011
Government officials are investigating an apparent increase in fever-related seizures in young children after they got a flu shot. The U.S. Food and Drug Administration on [January 20] said there have been 36 confirmed reports of seizures this flu season in children ages 6 months through 2 years. The seizures occurred within one day after they were vaccinated with Fluzone, the only flu shot recommended in the United States for infants and very young children. Ten of the children were hospitalized, but all recovered. The FDA said it is investigating to see if there is any connection between the vaccine and the seizures, or if something else caused the convulsions. The fever-related seizures called febrile seizures are convulsions brought on by a fever in infants or small children. A child often loses consciousness and shakes. Most seizures last a minute or two, and often children quickly recover. Such seizures may occur with any common childhood illnesses that may cause fever, such as ear infections, colds, influenza and other viral infections.
Note: For lots more information from reliable sources on the dangers posed by vaccines, click here.